MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102878
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for inadequate pain relief.An impedance check identified disconnected electrodes.Reprogramming was attempted but unsuccessful in restoring adequate therapy.A revision procedure was performed, and the leads were replaced to restore therapy and mri compatibility.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation has been completed, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Section d - device returned to manufacturer; date returned to manufacturer.Section g - date received by manufacturer; type of report.Section h - evaluation codes.The leads could not be functionally tested, as they were received cut in half, which likely occurred during the revision procedure.Review of device logs confirmed disconnected electrodes.The root cause of the disconnected electrodes could not be definitively determined.The evoke scs system clinical manual details impedance as, "an electrode with a cross through it has high impedance (> 4000 o) and may be disconnected.A disconnected electrode shows an impedance of 8 and cannot be used for stimulation.Measurement electrodes that are disconnected will not record valid ecaps." the evoke scs system mri guidelines includes the warning, "mri compatibility has not been determined for a system where the impedance of the lead shows disconnected or shorted channels.Impedance measurement must be performed to ensure no channels are disconnected or shorted prior to scanning." device information for both leads is identical.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24884426
Report Number3021836309-2026-00114
Device Sequence Number9897085
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9017277073
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale